MathSciNet Relay Station
MathSciNet bibliographic data
MR2554858 65M06 (26A33 76S05)
Liu, Qing Xia; Liu, Fa Wang Modified alternating direction methods for solving a two-dimensional non-continuous seepage flow with fractional derivatives. (Chinese) Math. Numer. Sin. 31 (2009), no. 2, 179–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement